MathSciNet Relay Station
MathSciNet bibliographic data
MR1746879 (2001c:33008) 33C10 (34B30)
Gupta, Dharma P.; Muldoon, Martin E. Riccati equations and convolution formulae for functions of Rayleigh type. J. Phys. A 33 (2000), no. 7, 1363–1368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement